The susceptibility to insecticides of populations of aedes aegypti from queensland, australia

Hooper G.H.S. (1967) The susceptibility to insecticides of populations of aedes aegypti from queensland, australia. Annals of Tropical Medicine and Parasitology, 61 4: 451-456. doi:10.1080/00034983.1967.11686514


Author Hooper G.H.S.
Title The susceptibility to insecticides of populations of aedes aegypti from queensland, australia
Journal name Annals of Tropical Medicine and Parasitology   Check publisher's open access policy
ISSN 1364-8594
Publication date 1967-01-01
Sub-type Article (original research)
DOI 10.1080/00034983.1967.11686514
Open Access Status Not Open Access
Volume 61
Issue 4
Start page 451
End page 456
Total pages 6
Subject 2405 Parasitology
2725 Infectious Diseases
2403 Immunology
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 15:59:51 EST by System User